# SDR ABXA20150203004

- Difficulty date: February 3, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,863 hours, 39,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT ILLUMINATED DURING CLIMB THROUGH FL290.  CABIN WAS PRESSURIZED NORMALLY.  DEPRESSURIZED & DESCENDED TO 10,000 FEET.  LIGHT EXTINGUISHED.   INDICATION SWITCHES GAP ADJUSTED TO TOLERANCE.  WORN DOOR MECHANISM CAUSING SWITCH GAP TO FALL OUT OF TOLERANCE.
